Journal of Statistical Theory and Applications

Volume 18, Issue 2, June 2019
Research Article

1. A New Generalized Two-Sided Class of the Distributions Via New Transmuted Two-Sided Bounded Distribution

O. Kharazmi, M. Zargar
Pages: 87 - 102
In the present paper, we first consider a generalization of the standard two-sided power distribution so-called the transmuted two-sided distribution, and then extend proposed idea to generalized two-sided class of distributions, introduced by Korkmaz and Genç [1]. Some statistical and reliability properties...
Research Article

2. Tests on a Subset of Regression Parameters for Factorial Experimental Data with Uncertain Higher Order Interactions

Shahjahan Khan, Budi Pratikno, Shafiqur Rahman, M. Zakir Hossain
Pages: 103 - 112
The data generated by many factorial experiments are analyzed by linear regression models. Often the higher order interaction terms of such models are negligible (e.g., R. Mead, The Design of Experiments, Cambridge University Press, Cambridge, 1988, p. 368) although there is uncertainty around it. This...
Research Article

3. Divergence Measures Estimation and Its Asymptotic Normality Theory Using Wavelets Empirical Processes III

Amadou Diadié Bâ, Gane Samb Lo, Diam Bâ
Pages: 113 - 122
In the two previous papers of this series, the main results on the asymptotic behaviors of empirical divergence measures based on wavelets theory have been established and particularized for important families of divergence measures like Rényi and Tsallis families and for the Kullback-Leibler measures....
Research Article

4. Some Characterization Results Based on the Mean Vitality Function of the First-Order Statistics

A. Toomaj, A. Shirvani
Pages: 123 - 128
In this paper, we investigate some new properties of the mean vitality function (MVF) of a random variable, proposed by A. Toomaj, M. Doostparast, J. Stat. Theory Appl. 13 (2013), 189–195. Specifically, we explore properties of MVF and study under what conditions the MVF of the first-order statistics...
Research Article

5. Generalized Order Statistics from Marshall–Olkin Extended Exponential Distribution

Haseeb Athar, Nayabuddin, Saima Zarrin
Pages: 129 - 135
A.W. Marshall, I. Olkin, Biometrika. 84 (1997), 641–652, introduced an interesting method of adding a new parameter to an existing distribution. The resulting new distribution is called as Marshall–Olkin extended distribution. In this paper some recurrence relations for marginal and joint moment generating...
Research Article

6. A New Nonparametric Test for Two Sample Multivariate Location Problem with Application to Astronomy

Soumita Modak, Uttam Bandyopadhyay
Pages: 136 - 146
This paper provides a nonparametric test for the identity of two multivariate continuous distribution functions when they differ in locations. The test uses Wilcoxon rank-sum statistics on distances between observations for each of the components and is unaffected by outliers. It is numerically compared...
Research Article

7. The LINEX Weighted k-Means Clustering

Narges Ahmadzadehgoli, Adel Mohammadpour, Mohammad Hassan Behzadi
Pages: 147 - 154
LINEX weighted k-means is a version of weighted k-means clustering, which computes the weights of features in each cluster automatically. Determining which entity is belonged to which cluster depends on the cluster centers. In this study, the asymmetric LINEX loss function is used to compute the dissimilarity...
Research Article

8. A Generalization of the Sukhatme's Test for Two-Sample Scale Problem

Manish Goyal, Narinder Kumar
Pages: 155 - 170
In this paper, we present nonparametric tests for the two-sample scale problem. The proposed tests include as special case the B.V. Sukhatme, Ann. Math. Stat. 28 (1957), 188–194, and J.V. Deshpande, K. Kusum, Aust. J. Stat. 26 (1984), 16–24 tests. The asymptotic distribution of the test statistics is...
Research Article

9. Recurrence Relations for Moments and Estimation of Parameters of Extended Exponential Distribution Based on Progressive Type-II Right-Censored Order Statistics

Devendra Kumar, Mansoor Rashid Malik, Sanku Dey, Muhammad Qaiser Shahbaz
Pages: 171 - 181
In this article we derive the recurrence relations for the single and product moments based on progressively Type-II right-censored order statistics for the extended exponential (EE) distribution. The estimation of the model parameters under progressively Type-II right-censored order statistics are obtained...